Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
139 Doctors are Online

Why i am losing interest in sex ?

i have not sex for last tree- four month after that i am not interested in sex anymore and my penis does not erect seeing any sexual activities so what i do which increase my sex power? please give me right solution.
Asked On : Tue, 17 May 2011
Answers:  2 Views:  175
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Sports Medicine Specialist 's  Response
Welcome to Healthcaremagic,
I think you do not have any physical ailment.
If you are having any problem at any level please relieve yourself/overcome them and your sex desire will definitely return back.
Have a wonderful and enjoyable life ahead.
Answered: Tue, 17 May 2011
I find this answer helpful
General & Family Physician Dr. Pragnesh Vachharajani's  Response
Hi,deven thanks for query.I think you are under some form of stress.Normally if you do not do sex for 3-4 months even though your desire for sex is not affected.Please feel free to express your self,speak to your family or friends.You can even talk to your doctor about it.bye.
Answered: Tue, 17 May 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor